Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

March 31, 2011Indian River County, Florida

NWS Melbourne, FL issued this special weather statement at Mar 31, 2011, 5:52 PM EDT for Indian River County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2011, 5:52 PM EDT (21:52 UTC)
Expired
Mar 31, 2011, 6:45 PM EDT
In force
53 min
Issued by
NWS Melbourne, FL

County Indian River County, FL

The radar

The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS82 KMLB 312152
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT THU MAR 31 2011

FLZ047-053-054-312245-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
552 PM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...SOUTHEASTERN OSCEOLA COUNTY...

* UNTIL 645 PM EDT.

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM CAMP HOLLY
FISH CAMP IN CENTRAL BREVARD COUNTY TO LAKE MARIAN IN SOUTH OSCEOLA 
COUNTY...MOVING EAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE BEACH AND WEST MELBOURNE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2765 8111 2781 8115 2818 8086 2818 8064
      2816 8063 2818 8063 2818 8058 2808 8056
      2795 8048 2776 8040 2777 8042 2786 8046
      2794 8052 2793 8052 2771 8040 2775 8039
      2764 8035
TIME...MOT...LOC 2151Z 254DEG 41KT 2810 8079 2780 8113

$$



BRAGAW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:24 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 31, 3:24 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT THU MAR 31 2011

...TORNADO WATCH IN EFFECT UNTIL 800 PM EDT FOR MUCH OF EAST
CENTRAL FLORIDA....

.DISCUSSION...

THROUGH TONIGHT...STRONG TO SEVERE CONVECTION WILL CONTINUE TO
QUICKLY MOVE ACROSS MUCH OF EAST CENTRAL FLORIDA THROUGH THE
REMAINDER OF THE AFTERNOON. DEEPENING LOW PRESSURE CENTER NEAR
BORDER OF SE GA/NE FL WILL BE SWEPT UP THE COAST TONIGHT AS UPPER
TROF TREKS EASTWARD WITH LIFTING 160KT JET. AS LOW LIFTS UP THE
COAST...THE TRAILING FRONTAL BOUNDARY SOUTH OVERNIGHT WITH RAINFALL
COMING TO AN END FROM NORTH TO SOUTH AS IT DOES SO. HAVE DISTRIBUTED
EVENING POPS WITH HIGHEST VALUES SOUTH AND ENDED ALL RAIN OVER LAND
AREAS BY 06Z. COOLER AIR PUSHING IN BEHIND THE BOUNDARY WILL ALLOW
FOR COOLER OVERNIGHT MINS...FALLING INTO MID/UPPER 50S MUCH OF THE
AREA... EXCEPT LOW/MID 60S TREASURE COAST COUNTIES WHERE CLOUDS WILL
HANG IN FOR A LONGER PERIOD.

FRIDAY...FRONTAL BOUNDARY WILL BE SOUTH OF EC FL WITH DRIER AND
SLIGHTLY COOLER AIR MASS OVER THE AREA. SHOULD BE A GOOD DEAL OF
SUNSHINE AND WESTERLY WINDS MAY BECOME A LITTLE BREEZY IN THE
AFTERNOON. DAYTIME HIGHS TOPPING OUT AROUND 80 NORTH AND LOWER 80S
REST OF THE AREA.

PREVIOUS...
SAT-SUN...HIGH PRESSURE OVER THE GULF BUILDS EASTWARD AND OVER THE
AREA SATURDAY.  HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD SUNDAY
INTO THE ATLANTIC WITH RIDGE AXIS SETTLED OVER CENTRAL FLORIDA. DRY
AND MOSTLY CLEAR CONDITIONS WILL PREVAIL FROM LATE WEEK INTO THE
WEEKEND WITH TEMPS GRADUALLY WARMING EACH DAY. HIGHS IN THE LOW/MID
80S EXPECTED DURING THE WEEKEND. LOWS FRI AND SAT NIGHT WILL BE IN
THE MID/UPPER 50S AND THEN SHOULD SEE MORE MILD MIN TEMPS IN THE LOW
60S SUN NIGHT.

MON-WED...HIGH PRESSURE RIDGE AXIS OVER THE AREA WILL SHIFT EASTWARD
EARLY NEXT WEEK AS NEXT COLD FRONT IS EXPECTED TO REACH THE AREA.
THE LATEST RUNS OF THE GFS AND ECMWF ARE IN BETTER AGREEMENT WITH
TIMING OF THIS SYSTEM...BUT ARE SLIGHTLY SLOWER THAN THEIR SOLUTIONS
24 HOURS AGO. LONG TERM MODELS NOW SHOW THE COLD FRONT AND PRECEDING
LINE OF CONVECTION MOVING THROUGH CENTRAL FLORIDA LATE TUES INTO
TUESDAY NIGHT. SINCE THERE IS BETTER AGREEMENT WITH THE MODELS
ATTM...INCREASED POPS TUES NIGHT TO 30% WITH THE MENTION OF
THUNDERSTORMS. ABOVE NORMAL TEMPERATURES GENERALLY EXPECTED EARLY
NEXT WEEK WITH TEMPS COOLING TO MORE NORMAL VALUES BEHIND THE FRONT
ON WED.

&&

.AVIATION...TEMPO MVFR/LCL IFR REDUCTIONS IN TSRA WILL CONTINUE
THROUGH 01/00Z THEN REMAINING TSRA DIMINISHING FROM N-S BETWEEN
01/00-06Z. STILL POTENTIAL FOR CONVECTIVE WIND GUSTS 40+KT THROUGH
REMAINDER OF THIS AFTERNOON.

&&

.MARINE...PGRAD HAS TIGHTENED OVER LOCAL WATERS BETWEEN HIGH PRES TO
THE SOUTH AND DEEPENING LOW PRESSURE AREA NEAR NE FL COAST. SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE OFFSHORE WATERS THROUGH
LATE TONIGHT AND HAVE A CAUTIONARY STATEMENT UP FOR THE NEAR SHORE
WATERS. (PREV) WESTERLY WINDS BEHIND THE FRONTAL BOUNDARY ON FRIDAY
WILL REMAIN ELEVATED INTO FRIDAY EVENING UP TO 15-20 KTS OFFSHORE.
WEST WINDS WILL THEN DECREASE INTO THE WEEKEND...BECOMING NORTHWEST
AND EVENTUALLY ONSHORE BY SUNDAY AS HIGH PRESSURE CROSSES THE AREA
AND BUILDS OFFSHORE. SEAS UP TO 5 FT OFFSHORE FRIDAY WILL DECREASE
TO AROUND 4 FT OR LESS INTO THE WEEKEND.

&&

.FIRE WEATHER...DRIER AIR WILL BUILD IN BEHIND THE FRONTAL BOUNDARY
ON FRIDAY WITH AFTERNOON RH VALUES EXPECTED TO FALL TO NEAR 35% OVER
VOLUSIA COUNTY AND THE INTERIOR. IN ADDITION INCREASING WESTERLY
WINDS UP TO NEAR 15 MPH IN THE AFTERNOON COULD CREATE AN ELEVATED
FIRE WEATHER CONCERN INTO LATE IN THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  57  80  57  81 /  30   0  10  10
MCO  58  82  57  84 /  30   0  10  10
MLB  59  82  56  81 /  40   0  10  10
VRB  60  82  56  83 /  40   0  10  10
LEE  58  81  56  82 /  20   0  10  10
SFB  59  81  57  83 /  30   0  10  10
ORL  59  81  59  82 /  30   0  10  10
FPR  61  82  57  82 /  50   0  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
     MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-ST. LUCIE.

AM...TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     OUT 20 NM.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EDT FRIDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

GLITTO/MOSES/GUSEMAN/SHARP
Hazardous weather outlook, Mar 31, 10:42 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1042 AM EDT THU MAR 31 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-312200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1042 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM FOR ALL OF EAST CENTRAL
FLORIDA. LOW PRESSURE DEVELOPING OVER THE NORTHEAST GULF OF MEXICO
WILL STRENGTHEN AS IT TRACKS TO THE CAROLINA COAST THIS EVENING AND
PUSHES A COLD FRONT ACROSS EAST CENTRAL FLORIDA TONIGHT. AHEAD OF
THE FRONT...WIDESPREAD HEAVY SHOWERS AND LIGHTNING STORMS WILL
CONTINUE TO MOVE ONSHORE THE FLORIDA GULF COAST NEAR TAMPA TODAY AND
OVERSPREAD CENTRAL FLORIDA.

AREAS TO THE SOUTH OF A LINE FROM NORTHERN OSCEOLA COUNTY TO THE
ATLANTIC COAST WILL SEE DEVELOPING THUNDERSTORMS LATE THIS MORNING
AND THIS AFTERNOON. THIS INCLUDES OSCEOLA...OKEECHOBEE...SOUTHERN
BREVARD...INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES. THIS IS
DUE TO INCREASED INSTABILITY IN THESE AREAS AS MORNING STORMS AND
CLOUD COVER HAVE REMAINED NORTH.

WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE ARE ACTUALLY
STRONGER THAN YESTERDAY. THE PRIMARY THREAT IS AGAIN DAMAGING
STRAIGHT LINE WINDS WITH THE POTENTIAL FOR WIND GUSTS UP TO 75 MPH.
SUFFICIENT LOW LEVEL TURNING OF THE WINDS WILL SUPPORT ISOLATED
TORNADOES. STORM MOTION WILL BE TOWARD THE NORTHEAST OR EAST AT 50
TO 60 MPH.

...FLOOD IMPACT...
HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING A LARGE AREA OF ONE TO
TWO INCHES WHICH MAY CAUSE TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. LOCALIZED AMOUNTS UP TO 3 INCHES WILL BE
POSSIBLE.

...MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS ARE EXPECTED TO MOVE QUICKLY TOWARD THE EAST COAST
AT 50 TO 60 MPH...AND PUSH RAPIDLY OFFSHORE. A FEW OF THESE
STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS BETWEEN 40
AND 50 KNOTS.

BOATERS ON INLAND LAKES SHOULD ALSO BE ALERT AS STORMS APPROACH
QUICKLY FROM THE WEST. HAZARDOUS BOATING CONDITIONS CAN QUICKLY
DEVELOP OVER LAKES DUE TO GUSTY WINDS AND FREQUENT LIGHTNING. BE
PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM REACHES YOUR AREA.

...WATERSPOUT IMPACT...
THERE IS A THREAT FOR ISOLATED TORNADIC WATERSPOUTS AS STORMS MOVE
OFF THE MAINLAND AND ACROSS THE INTRACOASTAL AND ATLANTIC WATERS.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEST TO SOUTHWEST WINDS
INCREASING TO 20 TO 25 KNOTS OVER THE OFFSHORE WATERS TODAY. SMALL
CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS FOR 15 TO
20 KNOT WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/GUSEMAN

In the hours before

Local storm report, Mar 31, 3:10 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     6 SW ASTOR              29.09N 81.60W
03/30/2011  M63.00 MPH       LAKE               FL   PARK/FOREST SRVC

            POWER LINES AND TREES DOWN IN OCALA NATIONAL FOREST.
            HELICOPTER PIVOTED ON ITS PAD.

0510 PM     TSTM WND GST     SCOTTSMOOR              28.77N 80.88W
03/30/2011  E70.00 MPH       BREVARD            FL   CO-OP OBSERVER

            NUMEROUS LIMBS TORN OFF TREES.

&&

ARB
Local storm report, Mar 31, 3:26 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
326 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     PATRICK AIRFORCE BASE   28.24N 80.61W
03/31/2011  M43 MPH          BREVARD            FL   ASOS

            KCOF AT PATRICK AIR FORCE BASE MEASURED WIND GUST OF 37
            KT/43 MPH.

&&

ARB
Local storm report, Mar 31, 3:39 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     1 SSW GIFFORD           27.66N 80.42W
03/31/2011  M42 MPH          INDIAN RIVER       FL   ASOS

            KVRB AT VERO BEACH AIRPORT MEASURED WIND GUST OF 36 KT/42
            MPH.

&&

ARB
Special weather statement, Mar 31, 3:58 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
358 PM EDT THU MAR 31 2011

FLZ045-053-144-312100-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
358 PM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWESTERN LAKE COUNTY...
SOUTHWESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 500 PM EDT.

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL
HAIL OVER SOUTH LAKE AND SOUTHWEST ORANGE COUNTY. THE STRONGEST CELL
WAS LOCATED OVER NORTH POLK COUNTY ABOUT 25 MILES SOUTHWEST OF LAKE
LOUISA...MOVING EAST AT 50 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE ANIMAL KINGDOM...BELLE ISLE...DOCTOR PHILLIPS
AND LAKE BUENA VISTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2861 8116 2818 8114 2819 8152 2825 8157
      2826 8166 2834 8167 2834 8179 2835 8180
      2835 8185 2834 8186 2834 8194 2861 8196
TIME...MOT...LOC 1957Z 255DEG 45KT 2827 8195

BRAGAW
Local storm report, Mar 31, 5:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     PALM BAY                27.99N 80.66W
03/31/2011                   BREVARD            FL   BROADCAST MEDIA

            POWER LINES DOWN. EXACT LOCATION UNKNOWN. TIME ESTIMATED
            BY RADAR.

&&

ARB
Special weather statement, Mar 31, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT THU MAR 31 2011

FLZ047-053-054-312245-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
552 PM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...SOUTHEASTERN OSCEOLA COUNTY...

* UNTIL 645 PM EDT.

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM CAMP HOLLY
FISH CAMP IN CENTRAL BREVARD COUNTY TO LAKE MARIAN IN SOUTH OSCEOLA
COUNTY...MOVING EAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE BEACH AND WEST MELBOURNE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2765 8111 2781 8115 2818 8086 2818 8064
      2816 8063 2818 8063 2818 8058 2808 8056
      2795 8048 2776 8040 2777 8042 2786 8046
      2794 8052 2793 8052 2771 8040 2775 8039
      2764 8035
TIME...MOT...LOC 2151Z 254DEG 41KT 2810 8079 2780 8113

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 12:38 AM EDTSpecial Marine WarningMLB82 min
Mar 31, 3:42 AM EDTSmall Craft Advisory for WindsMLB24 hr
Mar 31, 6:16 AM EDTSpecial Weather StatementMLBLake59 min
Mar 31, 6:58 AM EDTSpecial Weather StatementMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia62 min
Mar 31, 7:04 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia56 min
Mar 31, 7:27 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola63 min
Mar 31, 7:33 AM EDTSpecial Marine WarningMLB117 min
Mar 31, 7:43 AM EDTTornado WarningMLBBrevard, Seminole, Volusia42 min
Mar 31, 8:13 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Volusia47 min
Mar 31, 8:30 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola27 min
Mar 31, 9:01 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola59 min
Mar 31, 10:16 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole59 min
Mar 31, 10:37 AM EDTTornado WarningMLBLake, Orange, Seminole, Volusia53 min
Mar 31, 10:38 AM EDTSpecial Marine WarningMLB2 hr
Mar 31, 11:31 AM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia44 min
Mar 31, 11:51 AM EDTTornado WarningMLBBrevard, Seminole, Volusia24 min
Mar 31, 12:15 PM EDTTornado WarningMLBBrevard19 min
Mar 31, 12:31 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola59 min
Mar 31, 12:32 PM EDTTornado WarningMLBOsceola43 min
Mar 31, 12:47 PM EDTSpecial Marine WarningMLB88 min
Mar 31, 1:05 PM EDTTornado WarningMLBBrevard, Osceola23 min
Mar 31, 1:59 PM EDTSpecial Marine WarningMLB2 hr
Mar 31, 2:15 PM EDTSpecial Weather StatementMLBLake, Volusia45 min
Mar 31, 2:21 PM EDTSpecial Marine WarningMLB54 min
Mar 31, 3:58 PM EDTSpecial Weather StatementMLBOrange62 min
Mar 31, 5:53 PM EDTSpecial Marine WarningMLB112 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.